MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been reported the employee was wearing proper ppe, specifically gloves.The following language related to safe handling of the rapicide pa high-level disinfectant can be found on the safety data sheets, "in case of contact, immediately flush skin with plenty of water.Remove contaminated clothing and shoes.Wash clothing before reuse.Get immediate medical advice/attention.Causes severe skin burns.Symptoms may include redness, pain, blisters." the safety data sheets include the following language related to ppe, "wear chemically resistant protective gloves.Wear approved eye protection (properly fitted dust- or splash-proof chemical safety goggles) and face protection (face shield).Wear suitable protective clothing.Wear solvent resistant apron and boots for spills." it is likely that the package was stored in a non-upright position during transit allowing the rapicide pa high-level disinfectant to leak.The outer package labeling indicates that the package be stored in an upright position during transit.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee was moving a package that leaked containing rapicide pa high level disinfectant and obtained a burn on their forearm.The employee rinsed the affected area and medical treatment was sought and administered (ointment) at the facility's er.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18859842
Report Number2150060-2024-00016
Device Sequence Number3307007
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML02-0117
Device Lot Number607430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown